Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 960827, 8 pages
http://dx.doi.org/10.1155/2015/960827
Research Article

Unique Fixed Point Theorems for Generalized Contractive Mappings in Partial Metric Spaces

1Department of Mathematics, National Institute of Technology, Silchar, Cachar, Assam 788 010, India
2L. 1627 Awadh Puri Colony Beniganj, Phase-III, Opposite-Industrial Training Institute (I.T.I.), Ayodhya Main Road, Faizabad, Uttar Pradesh 224 001, India
3Department of Applied Mathematics, University Institute of Technology, Rajiv Gandhi Technical University, Bhopal, Madhya Pradesh 462 033, India
4Department of Applied Mathematics and Humanities, Sardar Vallabhbhai National Institute of Technology, Ichchhanath Mahadev Dumas Road, Surat, Gujarat 395 007, India
5Department of Mathematics, Integral University, Lucknow, Uttar Pradesh 226 026, India

Received 8 August 2014; Accepted 25 September 2014

Academic Editor: Mohammad Mursaleen

Copyright © 2015 Lakshmi Narayan Mishra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Frechet, “Sur quelques points du calcul fonctionnel,” Rendiconti del Circolo Matematico di Palermo, vol. 22, pp. 1–74, 1906. View at Publisher · View at Google Scholar
  2. B. S. Choudhury, “Unique fixed point theorem for weak C-contractive mappings,” Kathmandu University Journal of Science, Engineering and Technology, vol. 5, no. 1, pp. 6–13, 2009. View at Google Scholar
  3. D. P. Shukla and S. K. Tiwari, “Unique fixed point theorem for weakly S-contractive mappings,” General Mathematics Notes, vol. 4, no. 1, pp. 28–34, 2011. View at Google Scholar
  4. Deepmala, A study of fixed point theorems for nonlinear contractions and its applications [Ph.D. thesis], Pt. Ravishankar Shukla University, Raipur, India, 2014.
  5. Deepmala and H. K. Pathak, “A study on some problems on existence of solutions for nonlinear functional-integral equations,” Acta Mathematica Scientia, Series B—English Edition, vol. 33, no. 5, pp. 1305–1313, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. K. Chatterjea, “Fixed-point theorems,” Comptes Rendus de l'Academie Bulgare des Sciences, vol. 25, pp. 727–730, 1975. View at Google Scholar · View at MathSciNet
  7. T. Abdeljawad, “Fixed points for generalized weakly contractive mappings in partial metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2923–2927, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. V. N. Mishra, M. L. Mittal, and U. Singh, “On best approximation in locally convex space,” Varahmihir Journal of Mathematical Sciences India, vol. 6, no. 1, pp. 43–48, 2006. View at Google Scholar · View at MathSciNet
  9. V. N. Mishra, Some problems on approximations of functions in Banach spaces [Ph.D. thesis], Indian Institute of Technology, Uttarakhand, India, 2007.
  10. V. N. Mishra and L. N. Mishra, “Trigonometric approximation in Lp(p1)-spaces,” International Journal of Contemporary Mathematical Sciences, vol. 7, pp. 909–918, 2012. View at Google Scholar
  11. S. G. Matthews, “Partial metric topology,” in Proceeding of 8th Summer conference on General Topology and Applications at Queens College, vol. 728, pp. 183–197, Annals of the New York Academy of Sciences, New York, NY, USA, 1994.
  12. S. G. Matthews, “Partial metric topology,” Research Report 212, Department of Computer Sciences, University of Warwick, 1992. View at Google Scholar
  13. C. Chen and C. Zhu, “Fixed point theorems for weakly C-contractive mappings in partial metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 107, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. K. P. Chi, E. Karapınar, and T. D. Thanh, “A generalized contraction principle in partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 5-6, pp. 1673–1681, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. V. C. Rajik, S. Radenovic, and S. Chauhan, “Common fixed point of generalized weakly contractive maps in partial metric spaces,” Acta Mathematica Scientia, vol. 34, no. 4, pp. 1345–1356, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. Aydi, S. Hadj Amor, and E. Karapınar, “Berinde-type generalized contractions on partial metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 312479, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. E. Karapinar and I. M. Erhan, “Fixed point theorems for operators on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1894–1899, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. N. Shobkolaei, S. M. Vaezpour, and S. Sdghi, “A common fixed point theorem on ordered partial metric spaces,” Journal of Basic and Applied Scientific Research, vol. 1, pp. 3433–3439, 2011. View at Google Scholar
  19. E. Karapinar and I. S. Yuce, “Fixed point theory for cyclic generalized weak φ-contraction on partial metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 491542, 12 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. S. Khan, M. Swaleh, and S. Sessa, “Fixed point theorems by altering distances between the points,” Bulletin of the Australian Mathematical Society, vol. 30, no. 1, pp. 1–9, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  21. W. Shatanawi, “Fixed point theorems for nonlinear weakly C-contractive mappings in metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2816–2826, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus